MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU262610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
The following information was reported to gore: on (b)() 2018 a patient underwent treatment of a thoracic aortic dissection, zone 2, with maximum aortic diameter of 50.2mm using two gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses as distal extension to aortic component.According to the report all devices were positioned and implanted without issue.On (b)() 2018 a ct revealed the maximum aortic diameter was 52mm.On (b)() 2018 the patient underwent an additional procedure whereby an additional device was implanted to extend the treatment.Following the procedure a thrombosis of the left external iliac and common femoral artery occurred.This was stated to be procedure related.On (b)() 2018 a thrombectomy of the left external iliac and common femoral artery was performed.It is not known why the vessels thrombosed.
 
Event or Problem Description
The following information was reported to gore: on (b)(6)2018 a patient underwent treatment of a thoracic aortic dissection, zone 2, with maximum aortic diameter of 50.2mm using two gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses as distal extension to aortic component.According to the report all devices were positioned and implanted without issue.On (b)(6), 2018 a ct revealed the maximum aortic diameter was 52mm.On (b)(6) 2018 the patient underwent an additional procedure whereby an additional device was implanted to extend the treatment.This was due to a descending thoracic aneurysm.Following the procedure a thrombosis of the left external iliac and common femoral artery occurred.This was stated to be procedure related.On (b)(6) 2018 a thrombectomy of the left external iliac and common femoral artery was performed.It is not known why the vessels thrombosed.On (b)(6) 2019 it was reported a gore sheath was associated with the thrombosis.This information will be reported separately.
 
Additional Manufacturer Narrative
B.5.Updated.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8457790
Report Number2017233-2019-00178
Device Sequence Number3013250
Product Code MIH
UDI-Device Identifier00733132617784
UDI-Public00733132617784
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2020
Device Catalogue NumberTGU262610
Device Lot Number17155306
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age40 YR
Patient Weight59